Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Can speech impairment be caused by medications?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1985 Questions
Yesterday afternoon my mother in law couldn't talk, she is alert and wanted too but just couldn't. She thought it was a reaction to medicine she took, not sure. I am very concerned. What could cause this?
Posted Sun, 26 Nov 2017 in Brain and Spine
Answered by Dr. Neeraj Kumar 8 minutes later
Brief Answer:
Get her examined by a neurologist

Detailed Answer:
I have gone through your question and understand your concern.
Possibility of stroke is likely.
You should get her examined by a neurologist and get a CT scan or MRI head.
Hope you found the answer helpful.
Do get back to me for further information.
Dr N Kumar
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor